# SDR LR7A2018072301418

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 45,157 hours, 23,737 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892541100
- Part serial: 1485
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING SCHEDULED FLIGHT NR 1 ENGINE FIRE INDICATOR ILLUMINATED. SHUT DOWN ENGINE AND ACTIVATED BOTH FIRE EXTINGUISHER AGENT BOTTLES. REPLACED NR 1 FIRE DETECTION CONTROL UNIT AND BOTH FORE AND AFT BOTTLES AND SQUIBS IAW SMP 581 26-20.
